# SDR AALA202011129017

- Difficulty date: November 8, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 18,204 hours, 7,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410148
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN INTERCOSTAL BETWEEN STA 344 AND STA 360 AT LBL 12, MEASURING L=1.5 IN, W=0.001 IN, D=0.04 IN.  REPLACED INTERCOSTAL WITH NEW, IAW SRM 51-40-02.
